Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 816325, 7 pages
http://dx.doi.org/10.1155/2015/816325
Research Article

Periodic Solutions Generated by Impulses for State-Dependent Impulsive Differential Equation

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 6 August 2014; Accepted 26 September 2014

Academic Editor: Zhengrong Xiang

Copyright © 2015 Qizhen Xiao and Binxiang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qizhen Xiao and Binxiang Dai, “Periodic Solutions Generated by Impulses for State-Dependent Impulsive Differential Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 816325, 7 pages, 2015. https://doi.org/10.1155/2015/816325.